On the Road to Recovery

Discussion in 'Success Stories' started by Maame Hannah, Oct 5, 2014.

tinnitus forum
    1. Maame Hannah

      Maame Hannah Member

      Tinnitus Since:
      April 2014

      1. Maame HannahMember
        Tinnitus Since:
        April 2014
        I noticed a ringing tingling beep sound in my right ear March 2014 . At the time after a complicated hysterectomy I was on a whole lot of medication ;vitamins some other meds for atrithis and spondylosis , including lasix and doxycycline which I hear are some of the factors that cause tinnitus . On hearing the ring which went away I decided to stop taking the lasix. But went on to take my plenty other meds including the doxycycline . One day in April I heard a loud sound in my head like a car horn. I jumped to my feet , on the top of my voice saying ,asking what is going on with me. I quickly googled to find out what was wrong and got the name tinnitus. Ever since have done a lot of reading on the net seeking for solutions. But majority claim there is no cure. Saw my ENt specialist who first made me go to a hearing specialist and did a text to see if my hearing was affected but thankfully not.he made me do an MRI to rule out any tumors. Then he put me on some medication which brought the car horn noise to a hissing noise and from the entire head I started hearing the hissing noise faintly in my left ear. At one time I had to strain to listen to it to see if it was still there. Went on vacation still popped the meds I was given and flew around quite a bit and had no problem with the latitude . But on my last flight back home sitting by the window next to the wing, as we landing there in my head was like thunder storm. When we finally landed the T that was almost gone came back with a higher pitched hissing sound and now in both ears. At this time I had decided to go off the meds I was prescribed because this meds had side effect. Made me put on so much weight. It was so bad. Now I had to deal with depressing weight issues as well. So I stopped the meds and decided to just put my body through natural practices. I stopped taking alcohol , fizzy drinks, junk food and now I am very particular about what I eat and drunk.amazingly I hardly take notice of the noise although it's still there when I give it audience. I hope and pray that one day I will wake up and T will be gone. And that will be my testimony.
        Maame Hannah, 5 minutes agoEditDeleteReport
        #16Quote
       
      • Agree Agree x 1
    2. tyty
      Wishful

      tyty Member Benefactor

      Location:
      US/Oklahoma
      Tinnitus Since:
      March 2014
      Cause of Tinnitus:
      Ear infection
      @Maame Hannah our stories are almost identical! I took some the same meds for my high blood pressure and the antibiotics during a knee surgery and post op for weeks after surgery. Mine all started in late March 2014 after a sinus infection/bronchitis. I also had MRI's to rule out brain tumor. My ENT gave me lipo flavinoinds which did not seem to help me much after taking religiously for 5 months taking 6 a day as suggested. I now have a very loud squealing sound in my left ear and occasionally I can't tell but I am assuming it also rings in my right ear but it is so loud in left ear I can't really determine if it is ringing in right ear. Like you I am hoping to wake up quiet world again and of course praying for that cure.
       
    3. DebInAustralia

      DebInAustralia Member Benefactor Team Research

      Location:
      Geelong, Victoria
      Tinnitus Since:
      30/12/13
      Which antibiotics did you girls take?
       
    4. Maame Hannah

      Maame Hannah Member

      Tinnitus Since:
      April 2014
      I was given Stugeron and vitamin b1 and it was amazing how it brought the sound from a Caron to a hissing sound which has made me appreciate the hissing. Because I would really prefer the hissing noise to that of a car horn. But I must say that I shot myself in the foot by stopping the drugs given to me because it's side effects was weight gain. For 3months now. I just decided to go back on because the noise is increasing. And realized the same meds don't work anymore.
       
    5. Maame Hannah

      Maame Hannah Member

      Tinnitus Since:
      April 2014
      Tyty! I know that my faith will heal me some day. For what seems to us as impossible is possible to The Lord. Stand firm in your faith and some day you will tell us your story.
       
      • Agree Agree x 1
    6. HomeSpun
      Psychedelic

      HomeSpun Member

      Tinnitus Since:
      12/15
      Cause of Tinnitus:
      Head Trauma
      If you are still experiencing your symptoms, I would suggest that you see a specialist! After incurring a head injury, and waiting many months for the symptoms to go away, I saw an ENT doctor. This made a world of difference! It is important to have faith, but it is also important to take positive action!
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.